MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BACTISEAL CL EVD 1.9MM CTH SET; BACTISEAL EVD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD BACTISEAL CL EVD 1.9MM CTH SET; BACTISEAL EVD CATHETERS
Catalog Number 821750
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bactiseal catheter was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined, however, a possible root cause for the issue reported by the customer, could be due to manipulation of the device or a sharp or pointed object coming into contact with the device as noted in the ifu silicon has a low cut/tear resistance.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
1 of 2 reports.Other mfg report number: 3013886523-2024-00148.A facility reported leakage was found around a bactiseal post operative.No additional information was provided after several attempts.

Brand Name
BACTISEAL CL EVD 1.9MM CTH SET
Common Device Name
BACTISEAL EVD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19346838
Report Number3013886523-2024-00147
Device Sequence Number6492560
Product Code JXG
UDI-Device Identifier10381780518457
UDI-Public10381780518457
Combination Product (Y/N)Y
PMA/510(K) Number
K090348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number821750
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 94622
Patient Sequence Number1
Patient SexUnknown